# SDR IXXA09SMN042S

- Difficulty date: March 30, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NUMBER 3 ENGINE THRUST REVERSER RIGHT COWLING RAIL FITTING CRACKED AT 6 O'CLOCK POSITION.  REMOVED RAIL FITTING FASTENERS.  FABRICATED NEW STIFFENER.  PROTECTED STIFFENER WITH CHROMIC ANODIZED.  INSTALLED NEW FASTENERS, AND STIFFENER IAW DC8 SRM 51-1-21, CFM56-5 CHAPTER 78-32-41 PAGES 909-910 FIGURE 902 SHEETS 1-2, DC8 ENGINE SHOP MANUAL CFM56-5 CHAPTER 78-32-41 FIGURE 901 SHEETS 2-3, AND PAGES 906-907.
